Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Norm-dependent random matrix ensembles in external field and supersymmetry

Guhr, Thomas LU (2006) In Journal of Physics A: Mathematical and General 39(40). p.12327-12342
Abstract
The class of norm-dependent random matrix ensembles is studied in the presence of an external field. The probability density of the ensemble depends on the trace of the squared random matrices, but is otherwise arbitrary. An exact mapping to superspace is performed. A transformation formula is derived which gives the probability density in superspace as a single integral over the probability density in ordinary space. This is done for orthogonal, unitary and symplectic symmetries. In the case of unitary symmetry, some explicit results for the correlation functions are derived.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Physics A: Mathematical and General
volume
39
issue
40
pages
12327 - 12342
publisher
IOP Publishing
external identifiers
  • wos:000241543300006
  • scopus:33748961471
ISSN
0305-4470
DOI
10.1088/0305-4470/39/40/003
language
English
LU publication?
yes
additional info
The information about affiliations in this record was updated in December 2015. The record was previously connected to the following departments: Mathematical Physics (Faculty of Technology) (011040002)
id
2ec68661-bff6-4fe9-909f-c614f4e3e22e (old id 386671)
date added to LUP
2016-04-01 15:38:44
date last changed
2021-09-22 03:02:33
@article{2ec68661-bff6-4fe9-909f-c614f4e3e22e,
  abstract     = {The class of norm-dependent random matrix ensembles is studied in the presence of an external field. The probability density of the ensemble depends on the trace of the squared random matrices, but is otherwise arbitrary. An exact mapping to superspace is performed. A transformation formula is derived which gives the probability density in superspace as a single integral over the probability density in ordinary space. This is done for orthogonal, unitary and symplectic symmetries. In the case of unitary symmetry, some explicit results for the correlation functions are derived.},
  author       = {Guhr, Thomas},
  issn         = {0305-4470},
  language     = {eng},
  number       = {40},
  pages        = {12327--12342},
  publisher    = {IOP Publishing},
  series       = {Journal of Physics A: Mathematical and General},
  title        = {Norm-dependent random matrix ensembles in external field and supersymmetry},
  url          = {http://dx.doi.org/10.1088/0305-4470/39/40/003},
  doi          = {10.1088/0305-4470/39/40/003},
  volume       = {39},
  year         = {2006},
}